MAUDE Adverse Event Report: ETHICON INC. GYNECARE VERSAPOINT; HYSTEROSCOPE (AND ACCESSORIES)

ETHICON INC. GYNECARE VERSAPOINT; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 00468
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
Versapoint spring tip cautery was being used by doctor.During use doctor said that he noticed the tip no longer looked like a spring, but a ball at the end of the versapoint spring cautery.

Brand Name
GYNECARE VERSAPOINT
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
ETHICON INC.
route 22 west; po box 151
somerville NJ 08876
MDR Report Key8784478
Report Number8784478
Device Sequence Number11179648
Product Code HIH
UDI-Device Identifier10705031000797
UDI-Public(01)10705031000797
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2019
Report Date (Section F) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number00468
Device Catalogue Number00468
Device Lot NumberUGY1807082
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/12/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight230
Date Report Sent to FDA07/11/2019